Wednesday, May 16, 2012

Withdrawal

So, come to find out that TheBoy has been under sedation for about a week.


Because he kept trying to take out his breathing tube.

The other day, they took him off the sedation. Within half an hour he was looking around, following people across the room with his eyes. Registering people, and movement.

Unfortunately, within an hour he was showing signs of withdrawal (since sedation is a narcotic, he's essentially been on drugs since he came into the hospital). Eventually his symptoms became so drastic (violent outbursts, profuse sweating, vomiting, etc) that they put him back under.

Yet still, hours later, back under sedation, he had another violent outburst, and is showing different reactions based on who is visiting him. And yes, the nurse has documented that these things are happening, not just family members' imaginations.

He is responding. He is registering, to some degree, what is going on around him.

Please continue to pray for his healing.

Please pray for strength, peace, and FAITH for the entire family.

I also ask that you pray for God's presence in the hospital. It appears that there is some spiritual warfare going on there as well.

Thank you so much (again) for your continued prayers & support. I cannot tell you how much it means to us.

3 comments:

Trina said...

Hang in there. Peace, love and healing for your family. Prayers for your nephew.

'Yellow Rose' Jasmine said...

This is amazing! Will keep praying...

Diane said...

Wow. Sounds like he is definitely still here. Praying for a miracle.

Related Posts Plugin for WordPress, Blogger...